Paracetamol is a commonly used medicine as a painkiller. it’s mostly used to relieve mild and moderate pain like headache, sprain’s, toothache and to reduce a high-temperature (fever i.e. above 37-degree Celsius or 98.6-degree Fahrenheit and above) caused by the illness like cold and flu.
Our body temperature is affected by various factors such as the time of day, recent exercise, a recent meal, warm and/or alcoholic drinks, etc.
We all very often notice that the temperature is usually lowest in the morning and the highest around mid-afternoon. Sometimes, when we run long distance, we may find the temperature rising in the body. It is possible that our temperature may fluctuate within one or two degrees, and that may not call for any sort of medication including paracetamol.
Paracetamol is also combined with other painkillers and anti-sickness medicines. its an ingredient used in a wide range with other cold and flu remedies too. Most people can take paracetamol safely, including pregnant and breastfeeding women. However, some people need to take extra care with paracetamol.
People who have had an allergic reaction to paracetamol or any other medicine or people who have liver and kidney problems should avoid taking paracetamol without Doctor’s prescription. Those who drink a lot of alcohol should be careful while taking this painkiller.
Paracetamol isn’t suitable for the people who take the blood-thinner warfarin, it’s risky for them as it increases the risk of bleeding if taking regularly. It’s also risky for people who take medicine to treat epilepsy and tuberculosis (TB).
If getting a skin rash like itchy, red, swollen, blistered or peeling skin or feeling stuffy in the chest or throat or having trouble in breathing or talking or swelling of the mouth, face, lips, tongue or throat after eating paracetamol one should avoid taking it till the proper instructions of their doctor.
It’s safe to take paracetamol with other types of painkillers that don’t contain paracetamol. So before taking any other medicines, check the label to see whether they contain paracetamol or not. It’s also safe to have it with herbal medicines but again with doctor’s prescription.
Sometimes the pain is natural, it comes naturally, so if the pain is not severe and bearable avoid taking paracetamol and any other painkillers.
Copyrights © . All rights reserved. Axis Multispecialty Hospital Site designed by SDA